Department of Mathematics

University of Mississippi

Rizwanur Khan

Rizwanur Khan

Assistant Professor
Ph.D., University of Michigan, Ann Arbor, 2007
Hume Hall 320
662-915-7071 | rrkhan@olemiss.edu
Personal Website

TEACHING, Fall 2019
Office Hours: M.W.F. 10:30-11:30 AM.
Math 302-01: M.W.F. 8:00-9:00 AM, Hume 111.
Math 263-01H: M.W.F. 9:00-9:50 AM, Hume 331.

RESEARCH INTERESTS
Number Theory

SELECTED PUBLICATIONS

  • V. Blomer, R. Khan, Twisted moments of L-functions and spectral reciprocity, Duke Math J. 168 (2019), no. 6, 1109-1177.
  • J. Buttcane, R. Khan, On the fourth moment of Hecke Maass forms and the Random Wave Conjecture, Compos. Math. 153 (2017), no. 7, 1479-1511.
  • R. Khan, H. Ngo, Nonvanishing of Dirichlet L-functions, Algebra Number Theory 10 (2016), 2081-2091.
  • R. Khan, D. Milićević, H. Ngo, Non-vanishing of Dirichlet L-functions in Galois orbits, Int. Math. Res. Notices IMRN 2016 (2016), no. 22, 6955-6978.
  • V. Blomer, R. Khan, M. P. Young, Distribution of mass of holomorphic cusp forms, Duke Math. J. 162 (2013), no. 14, 2609-2644.